Alert archive / Arizona / Winter Storm Warnings in 2019
Winter Storm Warning 1, NWS Tucson, AZ
NWS Tucson, AZ issued this winter storm warning at Jan 1, 2019, 1:30 PM MST for 5 counties in Arizona. It took effect at Jan 2, 2019, 1:00 AM MST. It was in force for 16 hr. 31 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 1, 2019, 1:30 PM MST (20:30 UTC)
- In effect from
- Jan 2, 2019, 1:00 AM MST
- Expired
- Jan 2, 2019, 5:00 PM MST
- In force
- 16 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 58 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 6:24 AM MST | HEAVY SNOW 3 | 20 E Green Valley, AZ | STILL SNOWING. |
| Jan 2, 7:00 AM MST | SNOW 1.5 | 9 Se Tucson, AZ | 1.5 INCHES SIN RITA RANCH. |
| Jan 2, 7:32 AM MST | SNOW 5 | Nogales, AZ | 5 INCHES IN NOGALES. |
| Jan 2, 7:49 AM MST | SNOW 4.2 | Summerhaven, AZ | |
| Jan 2, 8:00 AM MST | SNOW 3 | 3 N Sierra Vista, AZ | |
| Jan 2, 8:00 AM MST | SNOW 4 | 11 W Huachuca City, AZ | 4 INCHES IN ELGIN/CANELO AREA. |
| Jan 2, 8:14 AM MST | SNOW 5 | 11 Nnw Rio Rico, AZ | 5 INCHES IN TUBAC. |
| Jan 2, 8:15 AM MST | SNOW 1.5 | Willcox, AZ | |
| Jan 2, 8:19 AM MST | SNOW 1.5 | 1 Nw Willcox, AZ | |
| Jan 2, 8:19 AM MST | SNOW 6 | 1 Sw Nogales, AZ | 6 INCHES IN NOGALES. |
| Jan 2, 8:23 AM MST | SNOW 5.5 | 20 Ene Mammoth, AZ | 5.5 INCHES IN KLONDYKE. |
| Jan 2, 8:24 AM MST | SNOW 3.2 | 42 Ese Willcox, AZ | 3.2 INCHES IN PARADISE. |
| Jan 2, 8:36 AM MST | SNOW 2 | 8 Se Tucson, AZ | 2 INCHES RITA RANCH. |
| Jan 2, 8:48 AM MST | SNOW 4 | Summerhaven, AZ | 4 INCHES IN SUMMERHAVEN. |
| Jan 2, 8:53 AM MST | SNOW 1 | Green Valley, AZ | |
| Jan 2, 9:00 AM MST | SNOW 2 | 18 Sse Willcox, AZ | 2 INCHES IN KANSAS SETTLEMENT. |
| Jan 2, 9:00 AM MST | SNOW 5 | 16 Se Tucson, AZ | 5 INCHES IN VAIL. |
| Jan 2, 9:26 AM MST | SNOW 5 | 6 Sse Green Valley, AZ | |
| Jan 2, 9:35 AM MST | SNOW 3 | 12 Nne Douglas, AZ | 3 INCHES 12 NNE DOUGLAS. |
| Jan 2, 10:00 AM MST | SLEET 3 | Benson, AZ | |
| Jan 2, 10:00 AM MST | SNOW 3 | Benson, AZ | CORRECTS PREVIOUS SLEET REPORT FROM BENSON. |
| Jan 2, 10:00 AM MST | SNOW 4 | 15 Ene Green Valley, AZ | 4 INCHES IN CORONA DE TUCSON. |
| Jan 2, 10:00 AM MST | SNOW 4 | 7 W Benson, AZ | 4 INCHES IN MESCAL. |
| Jan 2, 10:00 AM MST | SNOW 7 | 45 Nne Douglas, AZ | 7 INCHES IN PORTAL. |
| Jan 2, 10:07 AM MST | SNOW 2 | 14 Ne Saint David, AZ | 2 INCHES IN DRAGOON. |
| Jan 2, 10:10 AM MST | SNOW 4 | 17 Sse Tucson, AZ | 4 INCHES AT SAHUARITA AND WENTWORTH RD. |
| Jan 2, 11:06 AM MST | SNOW 3 | 8 Nw Pirtleville, AZ | 3 INCHES IN MCNEAL. |
| Jan 2, 12:28 PM MST | SNOW 3.5 | 8 Nw Pirtleville, AZ | 3.5 INCHES IN MCNEAL. |
| Jan 2, 1:00 PM MST | SNOW 3 | Safford, AZ | |
| Jan 2, 1:15 PM MST | SNOW 2 | Willcox, AZ | |
| Jan 2, 1:28 PM MST | SNOW 4 | 21 Ene Willcox, AZ | 4 INCHES IN BOWIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 8.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
698 WWUS45 KTWC 012030 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 130 PM MST Tue Jan 1 2019 AZZ510-511-012130- /O.CAN.KTWC.WS.W.0002.000000T0000Z-190102T0000Z/ White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains- 130 PM MST Tue Jan 1 2019 ...WINTER STORM WARNING IS CANCELLED... The Winter Storm Warning that was previously in effect has been cancelled. $$ AZZ508-509-512-021200- /O.UPG.KTWC.WW.Y.0001.190102T0000Z-190103T0000Z/ /O.NEW.KTWC.WS.W.0001.190102T0800Z-190103T0000Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Chiricahua Mountains- Including the cities of Willcox, Clifton, Safford, and Chiricahua NM 130 PM MST Tue Jan 1 2019 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 5 PM MST WEDNESDAY... * WHAT...Heavy snow expected. Plan on difficult travel conditions, including during the morning commute on Wednesday. Total snow accumulations of 3 to 6 inches on the valley floors, with 6 to 8 inches above 5000 feet, are expected. Locally higher amounts should occur on the eastern slopes of the Chiricahua Mountains. * WHERE...Eastern Cochise County below 5000 feet, Upper Gila River Valley, and Chiricahua Mountains. * WHEN...1 AM to 5 PM Wednesday. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Listen to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ507-513-021200- /O.NEW.KTWC.WS.W.0001.190102T0800Z-190103T0000Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, and Canelo Hills 130 PM MST Tue Jan 1 2019 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 5 PM MST WEDNESDAY... * WHAT...Heavy snow expected. Plan on difficult travel conditions, including during the morning commute on Wednesday. Total snow accumulations of 3 to 6 inches on the valley floors, with 6 to 8 inches above 5000 feet, are expected. * WHERE...Upper San Pedro River Valley, and the Dragoon, Mule, Huachuca, and Santa Rita Mountains. * WHEN...1 AM to 5 PM Wednesday. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Listen to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ503-504-514-021200- /O.NEW.KTWC.WW.Y.0002.190102T0800Z-190102T1600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Catalina and Rincon Mountains- Including the cities of Nogales, Tucson, Green Valley, Vail, Mount Lemmon, and Summerhaven 130 PM MST Tue Jan 1 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 9 AM MST WEDNESDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the morning commute on Wednesday. Total snow accumulations of 1 to 2 inches on the valley floors (and especially favoring the eastern and southern portion of the Tucson metro area and eastern Santa Cruz County), and 3 to 5 inches above 5000 feet, are expected. * WHERE...Upper Santa Cruz River Valley/Altar Valley, Tucson Metro Area and Catalina and Rincon Mountains. * WHEN...1 AM to 9 AM Wednesday. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow are likely which will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. Listen to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
5 follow-up statements
941 WWUS45 KTWC 021127 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 427 AM MST Wed Jan 2 2019 AZZ507>509-512-513-021930- /O.CON.KTWC.WS.W.0001.000000T0000Z-190103T0000Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Willcox, Clifton, Safford, Chiricahua NM, Bisbee, and Canelo Hills 427 AM MST Wed Jan 2 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Periods of snow will occur this morning into the early afternoon then taper off later in the day. Plan on difficult travel conditions at times today. Total snow accumulations of 2 to 6 inches on valley floors with up to 8 inches above 5,000 feet. * WHERE...Upper San Pedro River Valley, Eastern Cochise County below 5000 feet, Upper Gila River Valley, Chiricahua Mountains and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...Until 5 PM today. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ AZZ503-504-514-021600- /O.CON.KTWC.WW.Y.0002.000000T0000Z-190102T1600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Catalina and Rincon Mountains- Including the cities of Nogales, Tucson, Green Valley, Vail, Mount Lemmon, and Summerhaven 427 AM MST Wed Jan 2 2019 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...Periods of snow will continue early this morning, so plan on areas of slippery road conditions. Total snow accumulations of one to two inches are expected with locally higher amounts south and east of Tucson. Up to 5 inches is possible above 5,000 feet. * WHERE...Upper Santa Cruz River Valley/Altar Valley, Tucson Metro Area and Catalina and Rincon Mountains. * WHEN...Until 9 AM today. * ADDITIONAL DETAILS...Look for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow are likely which will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
501 WWUS45 KTWC 021553 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 853 AM MST Wed Jan 2 2019 AZZ503-504-514-021700- /O.EXP.KTWC.WW.Y.0002.000000T0000Z-190102T1600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Catalina and Rincon Mountains- Including the cities of Nogales, Tucson, Green Valley, Vail, Mount Lemmon, and Summerhaven 853 AM MST Wed Jan 2 2019 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING... Snowfall has ended or the intensity has weakened considerably in the past hour east and south of Tucson. No additional snow accumulations is expected. $$ AZZ507>509-512-513-030000- /O.CON.KTWC.WS.W.0001.000000T0000Z-190103T0000Z/ Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Willcox, Clifton, Safford, Chiricahua NM, Bisbee, and Canelo Hills 853 AM MST Wed Jan 2 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Periods of moderate to heavy snow is occurring. Plan on difficult travel conditions. Additional snow accumulations of 1 to 2 inches are expected on top of the 3 to 6 inches that has already occurred with this storm. * WHERE...Upper San Pedro River Valley, Eastern Cochise County below 5000 feet, Upper Gila River Valley, Chiricahua Mountains and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...Until 5 PM today. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
843 WWUS45 KTWC 022040 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 140 PM MST Wed Jan 2 2019 AZZ507-022145- /O.CAN.KTWC.WS.W.0001.000000T0000Z-190103T0000Z/ Upper San Pedro River Valley- 140 PM MST Wed Jan 2 2019 ...WINTER STORM WARNING IS CANCELLED... Snow has ended across western Cochise county, thus the winter storm warning has been cancelled. $$ AZZ508-509-512-513-030000- /O.CON.KTWC.WS.W.0001.000000T0000Z-190103T0000Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Willcox, Clifton, Safford, Chiricahua NM, and Bisbee 140 PM MST Wed Jan 2 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Light to Moderate snow continues. Plan on difficult travel conditions, including during the evening commute. Additional wet snow accumulations of up to one inch are expected. * WHERE...Eastern Cochise County below 5000 feet, Upper Gila River Valley, Chiricahua Mountains and Dragoon and Mule Mountains. * WHEN...Until 5 PM today. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
101 WWUS45 KTWC 022142 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 242 PM MST Wed Jan 2 2019 AZZ508-509-512-513-030000- /O.CON.KTWC.WS.W.0001.000000T0000Z-190103T0000Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Willcox, Clifton, Safford, Chiricahua NM, and Bisbee 242 PM MST Wed Jan 2 2019 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Periods of light to moderate snow will be tapering off this afternoon. Plan on difficult travel conditions, including during the evening commute. Additional wet snow accumulations of up to one inch are expected. * WHERE...Eastern Cochise County below 5000 feet, Upper Gila River Valley, Chiricahua, Dragoon and Mule Mountains. * WHEN...Until 5 PM today. * ADDITIONAL DETAILS...Look for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means heavy snow accumulations are expected. Gusty winds and blowing snow are also possible. This will make travel very difficult or impossible...especially in the mountains. Stay tuned to NOAA Weather Radio...commercial television or radio stations...or your cable television service provider for updates on this Winter Storm. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
705 WWUS45 KTWC 022355 WSWTWC URGENT - WINTER WEATHER MESSAGE National Weather Service Tucson AZ 455 PM MST Wed Jan 2 2019 AZZ508-509-512-513-030100- /O.EXP.KTWC.WS.W.0001.000000T0000Z-190103T0000Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Willcox, Clifton, Safford, Chiricahua NM, and Bisbee 455 PM MST Wed Jan 2 2019 ...WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Snowfall has ended or the intensity has weakened considerably. No additional snow accumulation is expected. Therefore...The Winter Storm Warning has been allowed to expire at 5 PM MST. $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this winter storm warning went out at Jan 1, 10:05 AM MST, 3 hours 25 minutes earlier.
Area forecast discussion, Jan 1, 10:05 AM MST, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 1005 AM MST Tue Jan 1 2019 .SYNOPSIS...Rain and snow to continue mainly from Tucson eastward into Wednesday. Dry conditions will then prevail Thursday into Saturday. The next chance of valley rain and mountain snow will occur late this weekend and early next week. Temperatures will be well below seasonal normals through Wednesday followed by a warming trend Thursday into Friday. Expect cooler temperatures by Sunday. && .DISCUSSION...IR/visible satellite imagery and surface observations depict mostly cloudy to cloudy skies across much of southeast Arizona at this time. The exception was across western Pima County and south central Pinal County where mostly sunny skies were ongoing. KEMX WSR-88D suggests snow showers continuing in northeast to southwest oriented bands from east to southeast of Tucson. Surface observations also suggest that patchy fog (some dense fog also) continues east to south of Tucson. A deep upper trough prevails over the southwest CONUS this morning, and a 540 dm low was analyzed via the upper air plots to be centered over northern Arizona. The 01/12Z NAM12/GFS depict this upper low to fill during the next several hours while moving toward the Four Corners region. Various HRRR solutions as well as the NAM12/GFS suggest that rain and snow will continue east of Tucson into this evening with precip-free conditions elsewhere. However, the NAM12/GFS suggest a potentially significant departure versus previous solutions, and versus the inherited official forecast, regarding precip potential later tonight into Wednesday that would impact the Tucson metro area. These solutions depict a vort max/speed max/upper low to develop further southwest of the current upper low, or over west central Arizona, by this evening. This upper low is then progged to move southeastward over Tucson around or shortly after daybreak Wednesday, then continue moving eastward into far southwest New Mexico by Wednesday evening. Periods of rain and snow should continue east to southeast of Tucson into this evening. Thereafter, will likely need to increase precip chances further westward to at least include the Tucson metro area later tonight into Wednesday. This adjustment will await receipt of the 01/12Z ECMWF and be further addressed via the afternoon Discussion. Dry conditions still appear to prevail area-wide Thursday into Saturday before the next chance of valley rain and mountain snow Sunday into Monday. Temperatures will be well below normal into Wednesday followed by a warming trend Thursday into Friday. Cooler temperatures to occur by Sunday. && .AVIATION...Valid through 02/18Z. Scattered to numerous valley rain and mountain snow showers mainly east of KTUS into this evening. Scattered to numerous rain and mountain snow should expand westward to include the Tucson metro area including KTUS late tonight into Wednesday morning. MVFR conditions and occasional IFR conditions will occur, especially near mountains and particularly from KTUS vicinity eastward. Precip free conditions to occur into Wednesday morning west to northwest of KTUS. Otherwise, cloud decks mostly 4k-8k ft AGL, and surface wind variable in direction under 12 kts. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Widespread valley rain and mountain snow mainly from Tucson eastward into Wednesday. Dry conditions will prevail Thursday through Saturday. The next chance of valley rain and mountain snow will occur Sunday into Monday. 20-foot winds generally terrain driven under 15 mph into early next week. && .TWC WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 5 PM MST this afternoon for AZZ510- 511-514. Winter Weather Advisory until 5 PM MST Wednesday for AZZ508-509- 512. Hard Freeze Warning from 10 PM this evening to 9 AM MST Wednesday for AZZ501-502-504>506. Hard Freeze Warning from 10 PM Wednesday to 9 AM MST Thursday for AZZ501-502-504>506. Winter Weather Advisory until 5 PM MST this afternoon for AZZ503- 506-507-513-515. && Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
In the hours before
Local storm report, Jan 1, 8:59 AM MST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
859 AM MST TUE JAN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM SNOW 8 NNE GREEN VALLEY 31.96N 110.97W
01/01/2019 E2.0 INCH PIMA AZ PUBLIC
REPORT FROM SAHUARITA.
0854 AM SNOW 8 W BENSON 31.97N 110.43W
01/01/2019 E1.5 INCH COCHISE AZ PUBLIC
0819 AM SNOW ORACLE 32.62N 110.78W
01/01/2019 M5.5 INCH PINAL AZ PUBLIC
0818 AM SNOW SUMMERHAVEN 32.44N 110.76W
01/01/2019 M10.7 INCH PIMA AZ PUBLIC
0804 AM SNOW 19 ENE MAMMOTH 32.86N 110.35W
01/01/2019 M2.5 INCH GRAHAM AZ TRAINED SPOTTER
0802 AM SNOW SUMMERHAVEN 32.44N 110.76W
01/01/2019 M11.0 INCH PIMA AZ TRAINED SPOTTER
0755 AM SNOW 9 E TUCSON 32.18N 110.74W
01/01/2019 E1.0 INCH PIMA AZ NWS EMPLOYEE
0700 AM SNOW TUCSON INTERNATIONAL AI 32.12N 110.95W
01/01/2019 E0.4 INCH PIMA AZ PUBLIC
ESTIMATE ATTRIBUTED TO NEARBY SPOTTER REPORT
AND PICTURE EVIDENCE.
0655 AM SNOW 10 SSW TUCSON 32.06N 110.95W
01/01/2019 M0.6 INCH PIMA AZ TRAINED SPOTTER
SPOTTER MEASURED 0.6 INCHES OF SNOW .
0320 AM SNOW 3 NNE GREEN VALLEY 31.88N 110.99W
01/01/2019 M1.0 INCH PIMA AZ PUBLIC
1 INCH OF SNOW ON THE GROUND IN GREEN
VALLEY.
&&Local storm report, Jan 1, 10:58 AM MST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1058 AM MST TUE JAN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 15 SE TUCSON 32.04N 110.71W
01/01/2019 M1.7 INCH PIMA AZ PUBLIC
REPORT FROM VAIL.
0921 AM SNOW 14 NE SAINT DAVID 32.03N 110.04W
01/01/2019 M1.0 INCH COCHISE AZ PUBLIC
0855 AM SNOW WILLCOX 32.26N 109.84W
01/01/2019 E1.0 INCH COCHISE AZ PUBLIC
&&Local storm report, Jan 1, 11:03 AM MST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1103 AM MST TUE JAN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM SNOW 4 NNE CATALINA 32.53N 110.88W
01/01/2019 E1.0 INCH PINAL AZ PUBLIC
1 INCH IN SADDLEBROOKE AT 3400 FEET.
&&The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 10:30 AM MST | Winter Weather Advisory | TWC | Cochise, Graham, Greenlee | 3 hr |
| Jan 1, 1:30 PM MST | Winter Weather Advisory | TWC | Pima, Pinal, Santa Cruz | 20 hr |
Nearby
Winter Storm Warnings in Arizona, 2019Every winter storm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.